# SDR AALA202203041627

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,384 hours, 25,256 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING NUMBER 7 SPOILER HAS PUNCTURED ON LOWER SKIN. REPAIRED RIGHT WING NUMBER 7 SPOILER LOWER SKIN WITH PERMANENT REPAIR PER B737-NG SRM 57-70-01-2R-2 & 51-70-10-2R.
